Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Cherubi

More acne than before.

I started the regimen like 5 days ago, and since then, I've had more acne than I've ever had. Right now I've been seeing one big pimple (it looks like 3 combined!) pop up along with 6 small ones, and after those died out, another wave of the same number popped up, but in different locations! Is this the initial breakout? Because I usually only get two or three pimples at a time.. I'm using less than one pump right now, by the way. The big pimple from before also left a nasty mark, not that my forehead isn't already full of red and brown marks. :( My nose also has these strange stringy white things around it. I can't tell if it's just dry or it's squeezing out.. ugh.

Share this post


Link to post
Share on other sites

It is normal to experience an "IB", or "initial breakout." This is usually caused by your skin adjusting to new products, and especially normal if you have never used BP before as a skin treatment. It usually lasts a few days to a few weeks.

The strange white strings are just sebum strings getting dried out and working their way out - it should ease up soon. Don't give up!

Share this post


Link to post
Share on other sites

Yeah, I think that's normal. Should subside within a few days or few weeks like the above poster said. Also are you using a moisturizer? Just checking.

Share this post


Link to post
Share on other sites

Yep.

Actually for some people, they tend to break out a little more than when they first started. It would likely be dryness issues or starting off on AHA+.

Share this post


Link to post
Share on other sites

bp brings up the bacteria deep beneath your pores and then dries it out once it's surfaced. all the extra acne you have now has been in your skin for weeks it just hasn't surfaced until you started bp. sounds like you had alot of bacteria in your pores, i wouldn't expect your face to look much better till the end of the 2nd week.

Share this post


Link to post
Share on other sites

I just thought I might throw in my two bits here. I had the exact same experience. My skin just got worser and worser. I too posted several inquiries on this message board regarding that. I received similar messages from fellow members. I stuck with the regimen religiously for a month. Finally I couldn't bear the sight of myself. I went from trying to get rid of 4 whiteheads on my forehead to a face filled with acne. I had those "clusters" of acne you were describing. And they were on my cheeks, chin and forehead. My cheeks and chin were clear before the regimen and had always been in the past. Basically, the workings of the regimen transformed my "mild" acne condition to "moderate" acne. After a month I decided to go off the regimen and go see a doctor. After 1.5 weeks off the regimen and applying a soothing compound the doc prescribed me for my face, I'm clear of acne, but man do I have massive scars all over my face.

This may be a potential effect of the regimen on you. Judging from the "testimonies" and messages on this board, I guess not everyone gets negative results. However I think it's fair for you to know that honestly, it doesn't work for everyone. And that bizarre stat that I keep reading on this message board: about 3% of the people don't respond to the regimen positively... I personally think it's absurd. I'm not classifying myself as the standard, but based on my experience as well as my research on this board during those times I was on the regimen (when I was trying to make sense of why my skin is getting worser and worser) is that there has to be a much greater ratio of people who don't respond well to regimen. I see lots of similar posts.

Just beware and consider whether this treatment is really right for you. As for myself, I'm glad i went off the regimen. However now I'm stuck with these massive scars (I honestly think BP leaves really really nasty scars). It's a real bummer.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×